Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of tysabri iv.

Overall User Ratings

131 Total User Reviews

User Reviews

«Previous 101-105 of 112 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
2/24/2008 8:48:24 PM

Reviewer: mwendyjm, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I was diagnosised two years ago with MS at which I was put on Avonex for year and half I took wkly inj and had all the side effects, they never seem to go away. Plus had lots of relapses. I since change to a new doctor that beleives in tysabri and just received my third dose and starting see the effect it is taking on me, I walk better, I'm able to stand to make dinner for my family and most ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/30/2008 8:31:36 AM

Reviewer: duckterzo@aol.com, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
This treatment has been very expensive for my family, our insurance is a coin-insurance plan so after the insurance company pays 1,840.00.00 each month for the Tysabri, we pay an additional $460.00 plus another $174.00 per month for the infusion cost. I feel that the drug company should except what insurance companies pay so their victims can stay on their drugs that are helping them. Tysabri,YES ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/17/2008 9:53:10 AM

Reviewer: 35-44 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/7/2008 6:25:38 AM

Reviewer: keith7673, 45-54 on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Other than making me a "junkie" for the treatment I am extremely happy with how my body responds to the infusions ever 30 days usually after about 25 days I feel the need to get infused by the 30th day I am so fatiqed,memory loss.etc....I wised I did not have to wait the full 30 days

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/5/2008 1:34:23 AM

Reviewer: whynotm2dah, 19-24 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I recently received my first infusion on Dec17 and will be looking forward to getting my 2nd on Jan14, other than feeling very tired all the time, the medication I believe will begin to show some difference as the infusions increase...

«Previous 101-105 of 112 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.